# SDR UPS97822788

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36469561
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE FRAME FITTING FS 940 SEVERELY CORRODED AT LONGERON 24L IN LT MLG W/W.  REMOVED AND REPLACED FITTING PER SRM 53-2-0 FIG 8.
